Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 332, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 18, 2014, 5:55 PM MDT for Perkins County, Nebraska. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2014, 5:55 PM MDT (23:55 UTC)
- Expired
- Aug 18, 2014, 6:45 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Perkins County, NE
The radar
The North Platte radar (KLNX), 158 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 6:15 PM MDT | HAIL 1.75 | 5 W Grant, NE | PUBLIC REPORTED HAIL RANGING FROM PENNY TO GOLF BALL SIZE COVERING THE GROUND WHITE. |
| Aug 18, 6:21 PM MDT | HAIL 0.88 | Grant, NE | PEA TO NICKEL SIZE HAIL...WIND GUSTS TO 30 MPH. |
| Aug 18, 6:21 PM MDT | HAIL 1 | Grant, NE | |
| Aug 18, 6:45 PM MDT | HAIL 0.5 | 3 S Madrid, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -612 J/kg
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
361
WUUS53 KLBF 182355
SVRLBF
NEC135-190045-
/O.NEW.KLBF.SV.W.0332.140818T2355Z-140819T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM MDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 645 PM MDT
* AT 554 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF BRANDON...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRANT AROUND 610 PM MDT.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4070 10139 4070 10190 4097 10203 4098 10174
TIME...MOT...LOC 2355Z 321DEG 16KT 4085 10186
HAIL...1.75IN
WIND...60MPH
$$
SPRINGER3 follow-up statements
828
WWUS53 KLBF 190017
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM CDT MON AUG 18 2014
NEC135-190045-
/O.CON.KLBF.SV.W.0332.000000T0000Z-140819T0045Z/
PERKINS NE-
617 PM MDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
PERKINS COUNTY UNTIL 645 PM MDT...
AT 617 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANT...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
PERKINS COUNTY.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4070 10139 4070 10190 4097 10203 4098 10174
TIME...MOT...LOC 0018Z 308DEG 15KT 4081 10172
HAIL...1.25IN
WIND...60MPH
$$
SPRINGER297
WWUS53 KLBF 190031
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM CDT MON AUG 18 2014
NEC135-190045-
/O.CON.KLBF.SV.W.0332.000000T0000Z-140819T0045Z/
PERKINS NE-
631 PM MDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
PERKINS COUNTY UNTIL 645 PM MDT...
AT 630 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANT...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
PERKINS COUNTY.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4070 10139 4070 10190 4097 10203 4098 10174
TIME...MOT...LOC 0031Z 317DEG 18KT 4079 10168
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER870 WWUS53 KLBF 190045 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 745 PM CDT MON AUG 18 2014 NEC135-190055- /O.EXP.KLBF.SV.W.0332.000000T0000Z-140819T0045Z/ PERKINS NE- 645 PM MDT MON AUG 18 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PERKINS COUNTY HAS BEEN REISSUED FOR EASTERN PERKINS COUNTY... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4070 10139 4070 10190 4097 10203 4098 10174 TIME...MOT...LOC 0045Z 317DEG 18KT 4074 10162 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 5:31 PM MDT, 24 minutes earlier.
Area forecast discussion, Aug 18, 5:31 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 631 PM CDT MON AUG 18 2014 .SYNOPSIS... ISSUED AT 332 PM CDT MON AUG 18 2014 UPPER LEVEL RIDGE ACROSS THE SOUTHERN ROCKIES TODAY...WITH A LOW ACROSS NRN CA. MEANWHILE A LOW PRESSURE SYSTEM WAS MOVING ACROSS THE NORTHERN PLAINS. SEVERAL WEAK BOUNDARY ARE ANALYZED USING VIS SAT ACROSS THE HIGH PLAINS. TEMPS HAVE WARMED INTO THE 80S...A LITTLE COOLER THAN YESTERDAY...HOWEVER HAVE SOME COOL AIR ALOFT ENOUGH TO CREATE SOME INSTABILITY. RADAR SHOWING SOME WEAK DEVELOPMENT OVER N CENTRAL AND STRONGER DEVELOPMENT ACROSS THE WESTERN PANHANDLE. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 332 PM CDT MON AUG 18 2014 FORECAST FOCUS IS THUNDERSTORM POTENTIAL THIS EVENING. WHILE NOT AS ROBUST AS YESTERDAY...NEAR TERM MODELS ARE SHOWING SIGNS OF CATCHING ONTO ONGOING DEVELOPMENT. MODELS ARE IN AGREEMENT BRINGING WESTERN NEBRASKA ACTIVITY SE ACROSS W CENTRAL AND SW NEBRASKA. ALSO EXPECT THE NARROW LINE OF ACTIVITY TO CONTINUE ACROSS PORTIONS OF N CENTRAL FOR THE NEXT FEW HOURS. THUS FORECAST HAS SHIFTED FROM A MAINLY DRY FORECAST TO ISOLATED AND MAYBE SCATTERED SHOWERS AND THUNDERSTORMS. POPS REMAIN LOW AS COVERAGE CONFIDENCE IS LOW...ALTHOUGH GAINING CONFIDENCE THE THUNDERSTORMS WILL HOLD TOGETHER. LAPS SHOW POCKETS OF 2000 TO 3000 J/KG OF CAPE ACROSS THE AREA...AND 40 KTS OF SHEAR. UPPER LEVEL SUPPORT IS MARGINAL...SO EXPECT ONLY A FEW STRONG STORMS...HOWEVER CAN NOT RULE OUT A STRAY SEVERE STORM. WITH SKIES PARTLY TO MOSTLY CLEAR TEMPS WILL COOL INTO THE UPPER 50S TO THE WEST AND AROUND 60 IN THE EAST. TOMORROW THE RIDGE ACROSS THE ROCKIES WILL BEGIN TO MIGRATE EAST. SW NEB SHOULD WARM INTO THE LOWER 90S...WITH UPPER 80S ACROSS THE NORTH. FORECAST IS DRY THROUGH MUCH OF THE AFTERNOON...HOWEVER DEVELOPMENT LATE IN THE DAY ACROSS THE WEST IS EXPECTED WHICH MIGHT IMPACT THE EASTERN PANHANDLE DURING THE LATE AFTERNOON HOURS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 332 PM CDT MON AUG 18 2014 AS THE MID TROPOSPHERE EVOLVES TO A TROUGH OVER THE WESTERN STATES... THE WEST-NORTHWEST FLOW BECOMES SOUTHWEST KEEPING A FAIRLY ACTIVE PATTERN IN FORCE. FOR TUESDAY NIGHT...THE SURFACE BOUNDARY IS FORCED NORTH INTO NORTH CENTRAL AND NORTHWEST NEBRASKA. VERY UNSTABLE CONDITIONS CONTINUE ALONG THE BOUNDARY WITH 800MB BASED CAPE 2500-3400J/KG BUT THE 0-6KM BULK SHEAR IS EXPECTED TO BE 20-30KT. WITHOUT A BETTER OFFSET OF THE UPWARD MOTION...LARGE HAIL IS UNLIKELY TO REACH THE SURFACE. CURRENT INDICATIONS ARE THAT IF THE THUNDERSTORMS ORGANIZE INTO A CONVECTIVE SYSTEM...HEAVY RAIN IS THE LIKELY RESULT FOR CENTRAL AND NORTHERN NEBRASKA. VERY UNSTABLE CONDITIONS ARE AGAIN EXPECTED WEDNESDAY AFTERNOON BUT WITH WEAK SHEAR ONCE MORE. PROJECTIONS OF THE LOW LEVEL THETA-E SHOW A COOL FRONT COMING THROUGH CENTRAL AND WESTERN NEBRASKA WEDNESDAY NIGHT AND THURSDAY. THE FRONT STALLS ACROSS SOUTHERN NEBRASKA THURSDAY. AT THIS POINT...THERE IS SOME DISAGREEMENT AMONG THE MODELS WITH THE POSITION AND TIMING OF THE LOW AND THE FRONT. THERE ARE SIGNIFICANT DIFFERENCES AMONG THE EXTENDED MODELS WITH THE NEXT SYSTEM COMING ACROSS THIS WEEKEND. THE ONE THING IN COMMON IS CYCLOGENESIS IN EASTERN COLORADO WITH THE CYCLONE COMING ACROSS THE CENTRAL PLAINS...THE MAIN DIFFERENCES BEING TRACK AND TIMING. THE 12Z ECMWF BRINGS IT OUT OF COLORADO AT THE EARLIEST TIME WITH THE SYSTEM CROSSING FROM SOUTHEAST COLORADO THROUGH KANSAS AND EASTERN NEBRASKA TO SOUTHERN MINNESOTA. THE GFS SHOWS A SIMILAR TRACK...BUT WITH THE GFS RUNNING ABOUT 36 HOURS BEHIND THE ECMWF. THE GEM HAS A TRACK THROUGH OKLAHOMA BUT ABOUT THE SAME AS THE GFS IN TIMING. THOUGH THERE ARE LARGE DIFFERENCES WITH THE TRACK OF THE CYCLONE... ALL THREE SHOW THE FRONT COMING ACROSS NEBRASKA FRIDAY AND FRIDAY NIGHT WITH THE FRONT STALLING ACROSS THE CENTRAL PLAINS SATURDAY. AS A RESULT...THE DETERMINISTIC PRECIPITATION OUTPUT IS SIMILAR FOR THE THREE EXTENDED FORECAST MODELS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 631 PM CDT MON AUG 18 2014 UNTIL 02Z...ISOLATED THUNDERSTORMS TO AFFECT THE KLBF VICINITY AND INCLUDED VCTS. THEREAFTER...NO THUNDERSTORMS EXPECTED. VFR CONDITIONS FOR KVTN. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...SPRINGER AVIATION...ROBERG
Hazardous weather outlook, Aug 18, 2:41 PM MDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 341 PM CDT MON AUG 18 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-192045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 341 PM CDT MON AUG 18 2014 /241 PM MDT MON AUG 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS PORTIONS OF WEST CENTRAL AND SOUTHWEST NEBRASKA. A STRAY THUNDERSTORM WILL ALSO BE POSSIBLE ACROSS PORTIONS OF NORTH CENTRAL NEBRASKA. THE MAIN ACTIVITY IS EXPECTED SOUTHWEST OF A HYANNIS...TO TRYON..TO NORTH PLATTE LINE. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING ACROSS THE SOUTHEASTERN PORTION OF THE PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CONTINUED THREAT FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH SUNDAY. AT THIS TIME...THE BEST CHANCES FOR SEVERE STORMS IS ON THURSDAY NIGHT AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Aug 18, 4:56 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
556 PM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 6 SW LEWELLEN 41.27N 102.22W
08/18/2014 E1.00 INCH GARDEN NE PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL.
&&
ROBERGLocal storm report, Aug 18, 5:10 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
610 PM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 10 NW BIG SPRINGS 41.17N 102.21W
08/18/2014 E1.00 INCH DEUEL NE PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL LASTING 4 MINUTES.
&&
ROBERGLocal storm report, Aug 18, 5:27 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL BIG SPRINGS 41.06N 102.07W
08/18/2014 E1.75 INCH DEUEL NE TRAINED SPOTTER
&&
MARTINSpecial weather statement, Aug 18, 5:32 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 632 PM CDT MON AUG 18 2014 NEZ057-059-190015- KEITH NE-LINCOLN NE- 632 PM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES UNTIL 715 PM CDT/615 PM MDT/... AT 631 PM CDT/531 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF SARBEN TO SARBEN...AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... NORTH PLATTE... SUTHERLAND... SUTHERLAND RESERVOIR STATE RECREATION AREA... HERSHEY... COKER... O'FALLONS... BIRDWOOD... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 176. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 17. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Aug 18, 5:33 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 633 PM CDT MON AUG 18 2014 NEZ094-190015- WESTERN CHERRY NE- 533 PM MDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY COUNTY UNTIL 615 PM MDT... AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 24 MILES NORTH OF ASHBY...OR 35 MILES SOUTHEAST OF GORDON...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 545 PM MDT. ROUND LAKE AROUND 600 PM MDT. SPECKEL MEIR LAKE AROUND 615 PM MDT. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 174 AND 196. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Aug 18, 5:51 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 651 PM CDT MON AUG 18 2014 NEZ059-190030- LINCOLN NE- 651 PM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN COUNTY UNTIL 730 PM CDT... AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUTHERLAND...OR 20 MILES WEST OF NORTH PLATTE...MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HERSHEY AROUND 700 PM CDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 151 AND 179. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 66 AND 81. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:10 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| Aug 17, 6:29 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 34 min |
| Aug 17, 7:08 PM MDT | Areal Flood Advisory | LBF | Custer, Garfield, Loup | 3 hr |
| Aug 18, 3:48 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 42 min |
| Aug 18, 4:00 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 34 min |
| Aug 18, 4:27 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 48 min |
| Aug 18, 4:29 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 46 min |
| Aug 18, 5:15 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.